Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 831656, 15 pages
http://dx.doi.org/10.1155/2013/831656
Research Article

Iterative Algorithm for Solving a Class of Quaternion Matrix Equation over the Generalized -Reflexive Matrices

1School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong Province 250002, China
2Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 18 April 2013; Accepted 12 August 2013

Academic Editor: Douglas Anderson

Copyright © 2013 Ning Li and Qing-Wen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Yong Lin, and Qing-Wen Wang, “Iterative Solution to a System of Matrix Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Mohamed A. Ramadan, and Ahmed M. E. Bayoumi, “ Explicit and Iterative Methods for Solving the Matrix Equation AV  +  BW  =  EVF  +  C ,” Asian Journal of Control, 2014. View at Publisher · View at Google Scholar
  • Shi-Fang Yuan, “Least Squares Pure Imaginary Solution and Real Solution of the Quaternion Matrix Equation with the Least Norm,” Journal of Applied Mathematics, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Zhuo-Heng He, and Qing-Wen Wang, “The general solutions to some systems of matrix equations,” Linear and Multilinear Algebra, vol. 63, no. 10, pp. 2017–2032, 2015. View at Publisher · View at Google Scholar
  • Salman Ahmadi-Asl, and Fatemeh Panjeh Ali Beik, “An efficient iterative algorithm for quaternionic least-squares problems over the generalized -(anti-)bi-Hermitian matrices,” Linear and Multilinear Algebra, vol. 65, no. 9, pp. 1743–1769, 2017. View at Publisher · View at Google Scholar
  • Salman Ahmadi-Asl, and Fatemeh Panjeh Ali Beik, “Iterative algorithms for least-squares solutions of a quaternion matrix equation,” Journal of Applied Mathematics and Computing, vol. 53, no. 1-2, pp. 95–127, 2017. View at Publisher · View at Google Scholar
  • Alireza Shojaei-Fard, and Ali Nakhaei Amroudi, “An Efficient Method for Solving a Quaternionic Least-Squares Problem,” International Journal of Applied and Computational Mathematics, vol. 4, no. 1, 2018. View at Publisher · View at Google Scholar